International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 174 | Views: 223 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 8 Issue 7, July 2019

New Results for Impulsive Nonlocal Fractional Integro-Differential Equations

S. Suresha | G. Thamizhendhi

Abstract: In this paper, we study the uniqueness of solutions for impulsive fractional integro differential equations with nonlocal conditions. The main results are discussed through the theory of fixed point.

Keywords: Fractional differential equations, Fractional Derivative and integral, fixed point theorem, uniqueness

Edition: Volume 8 Issue 7, July 2019,

Pages: 392 - 400

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait